# SDR DALA2024010210773

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,160 hours, 45,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0660 EMERGENCY LIGHTS FROM SEAT 23-26 INOPERATIVE. CORRECTIVE ACTION: REPLACED FUSE PER B757 WDM 33-51. (5482868)
